MathSciNet Relay Station
MathSciNet bibliographic data
MR794798 (87d:58049) 58E20 (53A10 53C42 58E12)
Jost, Jürgen Conformal mappings and the Plateau-Douglas problem in Riemannian manifolds. J. Reine Angew. Math. 359 (1985), 37–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement